# SDR SWAA2013100820977

- Difficulty date: September 18, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 LE SLAT OTBD AFT CORNER DELAMINATED.  REPAIRED NR 2 SLAT IAW SRM.
